Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 189–190 (Mi umn5457)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On series in the Haar system

S. V. Bochkarev


Full text: PDF file (214 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 15.05.1968

Citation: S. V. Bochkarev, “On series in the Haar system”, Uspekhi Mat. Nauk, 24:1(145) (1969), 189–190

Citation in format AMSBIB
\Bibitem{Boc69}
\by S.~V.~Bochkarev
\paper On series in the Haar system
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn5457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240542}
\zmath{https://zbmath.org/?q=an:0174.10401}


Linking options:
  • http://mi.mathnet.ru/eng/umn5457
  • http://mi.mathnet.ru/eng/umn/v24/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:230
    Full text:114
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021